EconPapers    
Economics at your fingertips  
 

ASYMPTOTIC PROPERTIES OF THE CUSUM ESTIMATOR FOR THE TIME OF CHANGE IN LINEAR PANEL DATA MODELS

Lajos Horvath, Marie Hušková, Gregory Rice and Jia Wang

Econometric Theory, 2017, vol. 33, issue 02, 366-412

Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466615000468 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:33:y:2017:i:02:p:366-412_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-08-26
Handle: RePEc:cup:etheor:v:33:y:2017:i:02:p:366-412_00